# SDR DALA2015022701712

- Difficulty date: February 13, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL AND DISBONDED CHANNEL. FLOOR PANEL WAS REPAIRED AND BONDED IAW SRM 51-70-1 D AND DPS 1.07-39.
